# SDR 2010FA0000440

- Difficulty date: April 23, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Aircraft: N172RQ
- Make and model: Cessna 172P
- Aircraft serial: 17276324
- Aircraft time: 13,500 hours
- Engine: Lyc O320*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 98820125
- Condition: Broken
- Location: Master Cylinder
- Part time: 13,500 hours
- Component: Master Cylinder, Cessna
- Component part number: 98820101
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(Z94E) THE BRAKE PISTON ON THE LT BRAKE MASTER CYLINDER BROKE AT THE THREADED END WHERE IT ATTACHES TO THE CLEVIS.  WHEN THE BRAKES FAILED THE PILOT VEERED TO THE RT AND STRUCK A RUNWAY TAXI LIGHT.
